# SDR CA000919008

- Difficulty date: August 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 83963
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) PRIOR TO DEPARTURE, HORIZONTAL STABILIZER CHANNEL NR 2 WOULD NOT ENGAGE. FOUND MOTOR NR 2 FAULT. SENT A/C TO HANGAR, REPLACE HSTA AND MCU. DURING REPLACEMENT, FOUND RESTRICTED MOVEMENT OF STAB SURFACE. PIVOT PIN WAS BINDING. SENT AIRCRAFT TO MAINTENANCE FACILITY TO PERFORM STRUCTURAL REPAIRS.
